From: Bob Wilkin (firstname.lastname@example.org)
Date: Fri May 14 1999 - 13:27:24 EDT
I am new to b-Greek. My ministry is starting a school of theology in which
we will be teaching Greek and Hebrew. I have been advised that it is very
difficult to use Greek fonts in email messages and that it is practically
impossible in chatrooms. Is this correct?
I have been advised that we might require all students and faculty to use
Word 7.0 and to use the same version of Greek and Hebrew, and then
attachments or email which is dropped in from Word should be readable.
Re. transliteration, I read the rationale for the all cap method (plus i
and h) and since I have been used to the other method, I find it a bit hard
to read YUCH as psyche or psuche. (I prefer y for upsilon.) Even without
accents to distinguish epsilon from eta and omega from omicron, the lower
case method seems less confusing. I would welcome advice from those who
learned transliteration in lower case and converted to this uncial method.
Thank you for responding.
Bob Wilkin, Ph.D.
(NT, DTS 1985)
--- B-Greek home page: http://sunsite.unc.edu/bgreek You are currently subscribed to b-greek as: [email@example.com] To unsubscribe, forward this message to leave-b-greek-329W@franklin.oit.unc.edu To subscribe, send a message to firstname.lastname@example.org
This archive was generated by hypermail 2.1.4 : Sat Apr 20 2002 - 15:40:26 EDT